# SDR 9WGA20250428015

- Difficulty date: March 31, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,975 hours, 14,974 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Mount
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 513AT MOUNT FLANGE HAS SURFACE CORROSION.
